# SDR YENA20160510440

- Difficulty date: May 10, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000257
- Aircraft time: 21,081 hours, 13,123 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE AT HEAVY CHECK STATION, CORROSION WAS FOUND ON RT SEAT TRACK AT THE GALLEY MOUNT BETWEEN FRAMES 13-14 IN THE FWD CABIN.  CORROSION WAS R & R WITH A DOUBLER/STRAP AND FILLER INSTALLATION.
